# SDR G1IA2021070163014

- Difficulty date: June 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N447DB
- Make and model: Beech C90A
- Aircraft serial: LJ1656
- Aircraft time: 5,982 hours, 6,742 cycles
- Engine: Pwa PT6A21
- Engine time: 7,702 hours, 4,200 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fcu
- Part number: 32447454
- Part serial: C17636
- Condition: Binding
- Location: Lt Engine
- Part time: 1,575 hours, 2,246 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED VARIATIONS IN #1 ENGINE POWER WITHOUT MOVEMENT OF THE POWER LEVER.    REMOVED FUEL CONTROL UNIT AND BENCH CHECKED. FOUND FCU DRIVESHAFT TO BE BINDING INTERNALLY. REPLACED FUEL CONTROL UNIT, NO FURTHER DISCREPANCIES NOTED.
